# SDR 2001FA0000688

- Difficulty date: March 16, 2001
- Submitted: December 28, 2001
- Operation: General aviation
- Engine: Cont IO360*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 16 MAR O1 BPA RETURNED TO SERVICE (PN IO360, SN 966336A) AFTER SATISFACTORY TEST AFTER OVERHAUL.  THE ENGINE WAS SUBSEQUENTLY INSTALLED AT ANOTHER FACILITY.  THE MECHANIC NOTIFIED US BY PHONE THAT FUEL WOULD NOT FLOW THRU THE FUEL PUMP EVEN WITH THE USE OF THE WOBBLE PUMP, THAT FUEL PRESSURE FROM THE WOBBLE PUMP WAS AVAILABLE AT THE ENGINE NEW AT INSTALLATION IN FACILITY AND IS AFFECTED BY SB.  THIS IS IN DIRECT CONFLICT WITH THE FIELD REPORTS OF FAILURE QUOTED ABOVE.  THIS IS A DEFINITE SAFETY OF FLIGHT ITEM.  COMPLETE STOPPAGE OF THE ENGINE CAN AND IS LIKELY TO OCCUR WITH NO REMEDIAL ACTION AVAILABLE TO THE PILOT.
